# SDR CA990311003

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: IS14818
- Condition: Failed
- Location: Mlg
- Component: Lambelectric
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR MOTOR FAILED TO RETRACT WHEN SELECTED.  THE AIRCRAFT RETURNED TO AIRPORT WITHOUT INCIDENT.  THE LANDING GEAR MOTOR WAS FOUND AT FAULT AND WAS REPLACED.
